This sweating includes night sweats so bad that I have to change pajamas 4 times per night. During the day, these episodes are so severe, that after showering, I cannot dress for at least 2 hours. Sweat drips from my head, down my face,back, and chest. No matter how much I blowdry my skin, I cannot stop sweating. These hot flashes and chills are so horrible that I cannot go anywhere. I have to stay under blankets until the sweating stops. This is completely debilitating. How long will this last? Luckily, I am not working at this time. There is NO WAY anyone could work while suffering from this condition.
27 Feb 2010
I had the exact same problem and my doc put me on this medicine with my suboxone and what it does is it stops those sweating episodes like a miracle. Talk to your doctor about the medicine called "Robinul" 1 mg tablet - the generic name is "Glycopyrrolate" let me tell you IT WORKS!!! I hope this helps and definitely please if it does - let me know how it turns out for you ok!
23 Aug 2011
Well I am on Suboxone (An extremely low dose about 2-3mg a day, which I have weened down to) and I start sweating profusely from anything longer than a short bit of exercise. Like I am walking out of class to my next class.
I walk maybe 200 yards in 80 degree heat,
than about 2 minutes after I get in the AC of the next building I start sweating like crazy!
It really hurts when I am trying to talk to talk to people.
It takes me anywhere from 20-60+ minutes to cool off enough to stop sweating.
Because of it I have to wear flip-flops because it would be mandatory for me to take my shoes and socks off to cool down... I don't know for certain if it is the Suboxone or just my personal genetics but I don't remember having this problem before I was on the Suboxone.
I also have the shower thing too but it's only 30 min or so unless I take a cool shower.
Hope this helps just to know your not the only one
26 Sep 2011
Yes. Emphatically and unequivocally, yes, yes and again yes. I think Suboxone has me between a rock and hard place. The sweating is severe, and I really hate it. I am, however, on it for opioid maintenance therapy and for chronic pain. Without Suboxone, I'm truly afraid that my entire life will fall apart. I know that it sounds crazy to think that sweating could be such a deal breaker, but when it's as severe as you describe and I experience, I have to really think about what I should do. I don't have has big a problem with night sweats. I do have a problem with excessive sweating every time I "exert" myself. And when I type "exert", imagine exertion so minimal that before the sweats started, I would have characterized the activity completely differently. So, after walking down ONE flight of stairs, or, God forbid, walking up one flight of stairs, I'll start sweating, drench a t-shirt, dress shirt and suit coat, and then NOT stop sweating.
It's like my body doesn't know when to sweat and when not to. Like you, I get freezing cold because I'm soaking wet all the time. It's really a problem. Also, like you, it's impossible for me to imagine how anyone could work while dealing with this crippling side effect. I cannot stress this enough: it's a HUGE problem.
11 Feb 2012
its at all times. I poor from my head real bad St odd situations . Use clonodine and it disappear. Nothing else works. I promise you it's a blood pressure medicine but it controls the withdrawals you get frm detox. All new rehabs use that and anxiety pills as an actors help . Dry mouth side effect and nay have to piss a lot.
24 Dec 2012
I talked to my doc he said that its part of the meds when u get down to the 1-3mg dose that's when the sweats start what I do is drink a glass of water bring a towel to bed to whip sweat and turn on a fan and get really cold before I go to sleep other thing is take ur med every othere day
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... weeks clean. We both take 1/4 suboxone in the morning and 1/4 at night, sometimes only once a day, but the withdrawals are terrible. I am ...
3 answers • 21 Jan 2011
My husband just started taking suboxone today he took the first 2 about 2 hours after his withdrawls
... started about 18 hours after he last used right away his head started pounding really bad and he started sweating,we waited an hour and he took ...
4 answers • 28 Jan 2011
I take .112 of snthroyd and I sweat like a pig. I am so tired I also have MS and other things wrong with me that causes me to be on oxygen and I must ...
1 answer • 20 Aug 2012
I have not taken my Effexor for about two weeks. Is it normal to experience extreme sweats and cons?
Ence extreme sweating and a runny nose when one stops the medicine abruptly?
2 answers • 25 Jan 2014
Per the directions of my oncologist, I have recently been "dosing down" Cymbalta before discontinuing it, which I have done. Now a decision ...
1 answer • 24 Jun 2014